International Journal of Statistics and Applications

International Journal of Statistics and Applications is a fully refereed international journal, which publishes original research papers and survey articles in all areas of statistics and applications. It is a broad based journal covering all branches of statistical sciences and their applications in medical, agricultural, econometric, physical or social sciences and industry, commerce and government and other scientific disciplines.

ICV 2015: 75.12; ICV 2016: 83.70 h5-index: 7, h5-median: 8
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Rosaria Lombardo
p-ISSN: 2168-5193
e-ISSN: 2168-5215


Current Issue  

Volume 10, Number 2, 2020
  • Articles
Comparison of Forecasting Models Using Nigeria Monthly Treasury Bill Rates Data
Igbasan S. S., Olanrewaju S. O.
pp. 25-33
DOI: 10.5923/j.statistics.20201002.01  112 Views  34 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Statistical Analysis on the Impact of Macroeconomic Variables on Stock Market Prices in Nigeria
Azeez M. B., Olanrewaju S. O.
pp. 34-42
DOI: 10.5923/j.statistics.20201002.02  11 Views  3 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML